Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe hair fall, pimples and white bumps on scalp with itching, using Candid TV shampoo, Minoz od. Are the medicines right?

hi hi...i am having hair fall problem for last one year as well as having pimples or white bumps on my scalp and also having i am using candid tv shampoo( Tinea versicolur) recently and having regulag tablet of minoz od(Minocycline hydrochloride modified release capsules ) pls recommend this is right treatment i am having if not plz recommend..
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there Vijendra.

You are not perchance the famous indian pugislist are you ? ;-)

I note your problem of hair fall since 1 year & acne as well & what appears like seborrheic dermatitis on the scalp. I dont understand how the minocycline tabs are going to help you in the long run; Candidtv shampoo fine. I suppose the doctor who started you on the same has a rationale behind it. I fail to see one given your hair loss issues et al.

However, it is best that you visit another dermatologist near you & get a second opinion.

I need some photographs to be uploaded or to see you in person to assess the type & extent of hair loss & these lesions before i can comment on an alternative mode of treatment. But do consider oral antifungals like fluconazole 200mg of course in conjunction with your treating doctor on the ground & in a pulse treatment mode.

Also, please remember to leave the shampoo in contact with your scalp for some 10-15 mts on wet sclp at least for best results.

Wish you a clear skin & do try topical 5% minoxidil for the hair growth & hope you have a great head of hair but do meet with a dermatologist on the ground! Cheers & Good luck!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist
Vikram Hospital, Bangalore, India

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor